| Model Number |
21-7105-24 |
| Medical Device Problem Codes |
Volume Accuracy Problem (1675); Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the disposable caused dosing issue or diversion issues with cadd pumps.The event affected patient care.
Additional Manufacturer Narrative
Other text: a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Other text: no lot number was provided; therefore, a device history record (dhr) review could not be conducted.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.B3: date of event is unknown; d4: lot number, expiration date and are unknown;h4: device manufacture date is unknown.